# SDR 99T64R112AR

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 400-420
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0416 - CORROSION L24R SPLICE BETWEEN FRAMES 400-420 RT.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED 2 EACH, SPLICE FITTINGS.  REPLACED LONGERON AND INSTALLED PER DC-8 SRM'S 53-2-2 AND 51-3-2.  REF:  ARROW AIR, ARWA.  (X)
